Top answers from doctors based on your search:
Disclaimer

Is it safe to take a multivitamin with Zoloft

A 32-year-old member asked:
Dr. Danny Proffitt
42 years experience Family Medicine
Drug interactions: It is usually best to take vitamins away from important or critical medications. Depending on the vitamin, it may contain agents that will bind the d ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Jonathan Jassey
16 years experience Pediatrics
Meds: Yes it is
A 24-year-old male asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Probably; yes: I believe it is beneficial for most people to take multivitamins. It's also probably useful for anyone taking most pharmaceuticals. Studies show mutiv ... Read More
2
2 thanks
A 38-year-old female asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Relatively: safe and no contraindication to zoloft (sertraline)
1
1 thank
A 29-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: There is no contraindication to this. Take care.
A 29-year-old female asked:
Dr. Eric Weisman
35 years experience Neurology
Yes: Be cautious with the magnesium as some preparations can cause diarrhea leading to electrolyte problems. Don't take too much Vit K, D, E, A or B6 as th ... Read More
A 38-year-old member asked:
Dr. Walter Husar
32 years experience Neurology
Yes: Taking a multivitamin with zoloft (sertraline) should not be a problem.
A 49-year-old female asked:
Dr. Arun Patel
44 years experience Family Medicine
Not to worry: Do not believe it will cause a problem. You may want to get a pill minder so the you do not make a mistake in the future
1
1 thank
A 51-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Klonopin/Zoloft: Some sedation can occur from both zoloft (sertraline) & klonopin, depending on the dose, otherwise seem ok. Double check with your doctor.
A 38-year-old male asked:
Dr. Eric Weisman
35 years experience Neurology
Its OK: Just tell your doctor you started this when you have your next follow up visit.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month